MAUDE Adverse Event Report: Cochlear Bone Anchored Solutions AB BIA300 Implant 3mm w Abutment 6mm; Cochlear Baha Connect System

Cochlear Bone Anchored Solutions AB BIA300 Implant 3mm w Abutment 6mm; Cochlear Baha Connect System
Model Number 92126
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced skin overgrowth at the baha abutment site, which prevented attachment of the baha.Treatment with steroid cream was unsuccessful.Subsequently, the patient underwent revision surgery to remove the excess skin, and the granulation tissue was debrided on (b)(6) 2026.The existing abutment was then removed and replaced with a new 10 mm abutment.The topical antibiotics were given intra-operatively during the revision surgery.And a healing cap was placed.

Brand Name
BIA300 Implant 3mm w Abutment 6mm
Common Device Name
Cochlear Baha Connect System
Manufacturer (Section D)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
nur fitrahana mohd yusop
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50705712
Report Number6000034-2026-03212
Device Sequence Number10057180
Product Code LXB
UDI-Device Identifier09321502019514
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number92126
Device Catalogue Number92126
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale